# SDR ASAA2020110333480

- Difficulty date: November 3, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 48,733 hours, 14,700 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 11284
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 43,306 hours, 13,199 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATES ON RECALL.  GROUNDED-YES.  REPEAT WRITE UP,  PERFORMED BITE CHECK OF NR 2 TEMP CONTROLLER, FOUND "THIS PACK TCV" FAULT LATCHED ON BIT AND LAST FLT, REPEAT FAULT.  REMOVED AND REPLACED RT PACK TCV, REF B737-800 AMM 21-21-10.  OPERATIONS CHECK GOOD.  NO LEAKS OR FAULTS NOTED.
